Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 4, pp. 381-383 (1998)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



One Property of Triangular Numbers

M.N. Desphande

Institute of Science,
Nagpur - 440001 (M.S.) - INDIA

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition